Facebook Instagram Twitter RSS Feed Back to top

On the oscillation of solutions of parabolic partial functional differential equations

In: Mathematica Slovaca, vol. 51, no. 4
Peiguang Wang
Detaily:
Rok, strany: 2001, 449 - 458
O článku:
Oscillation properties of the solutions of parabolic partial functional differential equations are investigated via the method of differential inequalities. The oscillatory criteria of solutions with three kinds of boundary conditions are obtained.
Ako citovať:
ISO 690:
Wang, P. 2001. On the oscillation of solutions of parabolic partial functional differential equations. In Mathematica Slovaca, vol. 51, no.4, pp. 449-458. 0139-9918.

APA:
Wang, P. (2001). On the oscillation of solutions of parabolic partial functional differential equations. Mathematica Slovaca, 51(4), 449-458. 0139-9918.